How long does it take for 40mg per day of Latuda to get out of your system. I have been taking for about 8 months and have had an increase in my blood sugar and not being diabetic
How long does it take for Latuda to get out of your system?
Question posted by Grace7808 on 15 Sep 2014
Last updated on 22 September 2019
It might not take long for Latuda to get out of the human system. But it jacks with that system while it's in there. In some kind of new and special way. So that when it's gone, your body goes haywire and throws fits you wouldn't dream possible. I don't know if it's leaving our bodies addicted to it or if it has just trashed us. But it is not like withdrawing from other drugs. Even heroine isn't as bad. Latuda doesn't just make you sick a week or two. Then you get on with life. It is mean. It isn't playing. It is messing up a lot of people. It leaves its footprint all over you. I know all of these drugs have basically the same side effects. The difference that I see is Latuda is dropping its side effects on us like bombs. Wildcat, you can say what you want. If you can make up your mind. But Latuda's side effects are very common.
If you don't have any yet then you'll get them in time or when you quit taking it. But you will get them. And the Dr.s aren't helping. I just saw the 4th one during this experience. It is like these people have been trained on how to not talk about Latuda.( getting off it, complaints, anything negative). The only time they do is to say " I'm going to put you on Latuda". Or when the first dose is working great, for no reason, "I'm going to raise your dose". Watch how your dr.'s are behaving. I'm not saying don't listen to them. But be aware. This 4th one I just saw gave me a med for a TD I got blessed with. You have to take it daily. It builds up in the system. That's how it works. I got the wondering eyeballs. It's all the time movement. She tells me repeatedly to take it as needed. Not every day. Only as needed. She knows it won't work that way. So what she sends to the pharmacy says twice a day. Her and that bottle should match. And it causes blurry vision. Now they wonder and they're blurry. Yay.
Currently getting off of it myself. I knew it was the wrong med for me right away. Constant vomiting and starting having a temper. Doctor upped my dosing thinking it'd help my psychosis. Since I've been having more delusions on people I know and hallucinating. Nope, doesn't do anything for that. Just makes me want to fist fight people and I get sick every time I take it. Its about 50/50 if it stays in my system. Granted this med and all antipsycodics work differently for everyone. I'm hoping I get a new antipsycodic soon. So far the only one that worked was abilify but I got tics from it after a year.
I hated Latuda from the moment it was given to me. The most obvious side effect was dramatic weight gain. Then an increase in blood sugar levels, nausea and vomiting, fatigue, inability to sleep more than two hours at a time, inability to concentrate and some other drug interactions; one of which is considered dangerous and should never be taken together. I found this out today, left a message with my psychiatrist and did not take the Latuda tonight.
I am dreading withdrawals but hope to feel better soon. Will check in next week.
These are commonly reported and have been disclosed in the literature and in the product insert that accompanies your prescription.
"Common (1% to 10%): Dizziness, dyskinesia, dystonia/acute dystonia, tardive dyskinesia"
"Common (1% to 10%): Back pain, musculoskeletal stiffness, joint stiffness, myalgia, neck pain".
"Are there any Latuda lawsuits?
No, Latuda has not been the subject of any mass tort law suits."
You can only take legal action if a company is aware of a side effect and does not disclose it.
I have been off Latuda for about 3 months and am experiencing TD (Tardive Dyskenesia) and soreness/pain in my shoulders and upper arms. I am now researching ongoing side effects and am considering legal action against the manufacturer.
I’ve just been taking Latuda for about a month and I can hardly take the side effects. I sweat profusely I’m very anxious. I move very slowly I just want them to stop!
Everybody reacts differently to every medication. As with all antipsychotics, an increase in blood glucose is a potential side effect but is uncommon with Latuda:
Uncommon (0.1% to 1% of users): Increase in blood sugar levels/blood glucose increased"
I've been taking Latuda for about two years now... highly effective... with zero side effects.
I do not recommend latuda it gave me really bad tremors and insomnia! It is terrible and should never be prescribed in my opinion
It takes about 4 days to be out of your body. Is your dr aware that you are stopping it? Are you tapering the dose?
- Latuda uses and safety info
- Latuda information for Healthcare Professionals (includes dosage details)
- Side effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.